# SDR AWXA200100606

- Difficulty date: November 21, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 12,647 hours, 4,893 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: D5744359901239
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 5 INSPECTION FOUND L/E PANEL 521EB LT DISCOLORED.  INVESTIGATION REVEALED DAMAGE TO 2 FIRE LOOPS, 6 GENERATOR FEEDER WIRES, A WIRE HARNESS BRACKET, AND THE FORWARD WING SPAR INSIDE L/E FLAP BAY.  DAMAGE OCCURRED WHEN HARDWARE THAT SECURED LANDING ASSY TO AIRFRAME WORE THROUGH THE METAL.  THIS ALLOWED LANDING ASSY TO BREAK FREE & LODGE BETWEEN L/E FLAP TORQUE TUBE & GENERATOR FEEDER WIRES CHAFING THROUGH PROTECTIVE COATING ON WIRES.  THIS CAUSED ARCING DAMAGE TO WIRES, HARNESS BRACKET & WING SPAR.  MX REPLACED 2 FIRE LOOPS, L/E PANEL 521EB LT & WIRE HARNESS BRACKET.  WING SPAR WAS BLENDED WITHIN LIMITS.  GENERATOR FEEDER WIRES WERE REPAIRED.  CONTINUITY CHECK & BITE TEST CHECKED GOOD ON ENG RUN.
